“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 774
School of Mathematics
  Title:   On the existence of trades of large volumes
1.  A. Hoorfar
2.  G. B. Khosrovshahi
  Status:   Published
  Journal: Ars Combin.
  Vol.:  73
  Year:  2004
  Pages:   45-48
  Supported by:  IPM
Gray and Ramsay [5], showed that any s ≥ (2t−1)2t, a t-(v,k) trade of volume s exists. In this note we improve their bound and show that for t ≥ 3, a given k, and s ≥ (t−2)2t+2t−1+2, there exists a simple t-(v,k) trade of volume s.

Download TeX format
back to top
scroll left or right